MathSciNet Relay Station
MathSciNet bibliographic data
MR1610749 (2000b:46084) 46H70 (17C65)
Maouche, Abdelaziz Spectrum preserving linear mappings for scattered Jordan-Banach algebras. Proc. Amer. Math. Soc. 127 (1999), no. 11, 3187–3190.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement